# SDR UPS97425088

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING AT WS 1140 RIB, FWD UPPER STRINGER CUTOUT RIB CRACKED.  CRACK LENGTH APPROX 1.25 INCH.  RT WING STA 1140 RIB REPAIRED ACC TLX UPS-AMS-97-0376RE,-0388RE, -0394RE AND 811-3 NM 1518, UPS EFN 747-57-0407, KLM DFX 97-287.
